The summary below is from the full report titled “Meta-Analysis: High-Dosage Vitamin E Supplementation May Increase All-Cause Mortality.” It is in the 4 January 2005 issue of Annals of Internal Medicine (volume 142, pages 37-46). The authors are E.R. Miller III, R. Pastor-Barriuso, D. Dalal, R.A. Riemersma, L.J. Appel, and E. Guallar.
The In the Clinic® slide sets are owned and copyrighted by the American College of Physicians (ACP). All text, graphics, trademarks, and other intellectual property incorporated into the slide sets remain the sole and exclusive property of the ACP. The slide sets may be used only by the person who downloads or purchases them and only for the purpose of presenting them during not-for-profit educational activities. Users may incorporate the entire slide set or selected individual slides into their own teaching presentations but may not alter the content of the slides in any way or remove the ACP copyright notice. Users may make print copies for use as hand-outs for the audience the user is personally addressing but may not otherwise reproduce or distribute the slides by any means or media, including but not limited to sending them as e-mail attachments, posting them on Internet or Intranet sites, publishing them in meeting proceedings, or making them available for sale or distribution in any unauthorized form, without the express written permission of the ACP. Unauthorized use of the In the Clinic slide sets will constitute copyright infringement.
Vitamin E Supplements May Be Harmful. Ann Intern Med. 2005;142:I–40. doi: https://doi.org/10.7326/0003-4819-142-1-200501040-00111
Download citation file:
Published: Ann Intern Med. 2005;142(1):I-40.
Cardiology, Coronary Risk Factors, Geriatric Medicine, Hematology/Oncology, Hypertension.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use